# SDR NACA2024050600001

- Difficulty date: May 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Part number: UNKNOWN
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WW APU AIR BLEED DUCTING FOUND CRACK. REPLACED LH WW APU AIR BLEED DUCTING CARRIED OUT LEAK CHECK FOUND SATIS PER 767-300 AMM 36-11-01
